Wildfire, Custer
- When
- March 13, 12:00 PM CST to 9:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
The Lacey Fire burned 415 acres in Custer county on the 13th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
The Lacey Fire burned 415 acres in Custer county on the 13th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 13, 11:44 AM CST, 16 minutes earlier.
Area Forecast Discussion
National Weather Service Norman OK
1244 PM CDT Wed Mar 13 2019
.AVIATION...
Wind speeds will continue to slowly increase over the next hour or
two. Very strong gusts over 50 kt will be possible around 20-23Z
from the SSW. They will slowly decrease after sunset, and become
more southwesterly to westerly overnight. Mid to high clouds will
pass overhead after 21Z, especially over PNC and WWR.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 41 53 31 / 80 0 0 0
Hobart OK 68 38 54 29 / 10 0 0 0
Wichita Falls TX 71 43 58 32 / 30 0 0 0
Gage OK 68 35 48 24 / 10 20 0 0
Ponca City OK 70 41 48 31 / 100 0 10 10
Durant OK 72 48 60 34 / 100 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Warning until 1 AM CDT Thursday for OKZ004>030-033>039-
044.
Wind Advisory until 1 AM CDT Thursday for OKZ031-032-040>043-
045>048-050>052.
TX...High Wind Warning until 1 AM CDT Thursday for TXZ083>089.
Wind Advisory until 1 AM CDT Thursday for TXZ090.
&&
99/99/03Hazardous Weather Outlook National Weather Service Norman OK 1131 AM CDT Wed Mar 13 2019 OKZ004>048-050>052-TXZ083>090-141645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1131 AM CDT Wed Mar 13 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Wind... Very strong winds will be possible across portions of the area into this evening. Wind gusts up to 60 mph could occur across much of the area. A High Wind Warning is in effect for roughly the northwestern two-thirds of Oklahoma and all of western north Texas. .Fire Weather... Strong southwest to west winds and low relative humidity this afternoon could lead to elevated fire weather conditions across western Oklahoma and western north Texas, although recent rainfall will likely limit conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HIGH SUST WINDS 4 WNW BESSIE 35.41N 99.05W
03/13/2019 M40 MPH WASHITA OK MESONET
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HIGH SUST WINDS 4 WSW WEATHERFORD 35.51N 98.77W
03/13/2019 M41 MPH CUSTER OK MESONET
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HIGH SUST WINDS 3 W GRANDFIELD 34.23N 98.74W
03/13/2019 M40 MPH TILLMAN OK MESONET
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HIGH SUST WINDS 3 W GOULD 34.67N 99.82W
03/13/2019 M40 MPH HARMON OK MESONET
HOLLIS SITE.
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1256 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HIGH SUST WINDS 3 SSW FREEDOM 36.73N 99.13W
03/13/2019 M41 MPH WOODWARD OK MESONET
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 4 WNW CAMARGO 36.04N 99.36W
03/13/2019 M58 MPH DEWEY OK MESONET
&&
JPThe national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2019Every state in 2019This day in weather historyWarnings in Oklahoma, March 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 813231.